# SDR COMA9511980

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Condition: Defective
- Location: Te Flaps
- Part time: 1,838 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING SOUNDED WHEN FLAPS SELECTED TO 15 DEGREES.  AIRCRAFT DIVERTED, DUE TO RUNWAY LENGTH.  REPLACED THE FLAP CONTROL UNIT.
